# SDR UALA2010102803974

- Difficulty date: October 26, 2010
- Submitted: November 17, 2010
- Operation: Air carrier
- Aircraft: N814UA
- Make and model: Airbus A319-131
- Aircraft serial: 862
- Aircraft time: 41,864 hours, 16,499 cycles
- Engine: Iae V2522A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Module
- Condition: Faulty
- Location: Oxygen Mask Box
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PAX O2 MODULE DROPPED ABOVE SEATS 14DEF.  VERIFY O2 GENERATOR NOT FIRED, RESTOW MASKS AND APPLY MEL. SEATS 14DEF ARE PLACARDED INOP AND NOT TO BE OCCUPIED UNTIL DROP CHECK FOR O2 MASKS IS ACCOMPLISHED. RESTOWED MASKS IAW AMM. DROP TEST OK.
